# SDR UIEA2020120802540

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102207
- Part serial: NSN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA SHEAR TIE HAS CORROSION UNDER IT, STA 698 BETWEEN S36L-37L.  SHEAR TIE AT STA 698 STR36L-37L FOUND TO HAVE 100% MATERIAL LOSS AND OUT OF LIMITS.  REMOVED AND REPLACED SHEAR TIE, IAW SRM 51-40-02-0G-0.
